Geometric separation and exact solutions for the parameterized independent set problem on disk graphs

Jochen Alber and Jiř Fiala
J. Algorithms 52(2):134–151, Aug 2004
Proc. 2nd IFIP Int. Conf. Theoretical Computer Science (TCS 2002), IFIP Conference Proceedings 223, Kluwer Academic Publishing, 2002, pp. 26–37
http://kam.mff.cuni.cz/~fiala/papers/fpt-indep.ps
http://dx.doi.org/10.1016/j.jalgor.2003.10.001

Cites:

Fano Experimental Web Server, D. Eppstein, School of Information & Computer Science, UC Irvine
Made on a Mac Valid XHTML 1.0!